Work weds (have cancelled tomorrow) and need to know if I can decrease carbatrol, as I got severe toxic effects of vomiting, double vision, loss of balance. What is the best /fastest way to get back to balance drugs so I will be functional weds. Can I decrease carbatrol by half until the lamictal half life decreases (Tom night) so I can function wo carbatrol side effects?
6 Aug 2012
Oh lordy. When did you realize it? The best thing you could have done was get to the er for some activated charcoal to absorb it. Too late for that now. About all there is now is to drink water as much as you can tolerate and dilute and flush it. I don't think I'd take them tonight, you've already got too much in your system, but you could try calling your doc to check for sure. Poison control might be able to tell you. Their number is 1-800-222-1222.
And get yourself a pill box and use it. It will prevent the times you forget you took your meds and take them again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Since I had my lamictal increased to 300mg BID I have vision problems, mainly double vision approx 3x per week. I saw my neurologist recently and ...
1 answer • 12 May 2010
... what i'm being treated for i.e blurred vision, headaches, co-ordination problems, nausea and sometimes vomiting, how is this drug going to ...
3 answers • 21 Mar 2011
i started taking Ocella on wednesday night and it is currently saturday. On thursday night i got a very bad migraine and ended up vomiting due to it. ...
1 answer • 13 Aug 2011
Has anyone noticed with a new dose of Lamictal you feel really good but then when the effects wears?
off you increase the dose again? I'm on 300 mgs right now.
1 answer • 19 Dec 2013